# SDR R61A2025031300138

- Difficulty date: February 23, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N228JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 40,717 hours, 26,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17003719005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR THRESHOLD CORRODED AS MARKED.  REMOVED AND REPLACED FWD PAX DOOR THRESHOLD. REF EMB SRM 51-40-08.
